# SDR AALA971579

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 495-504
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - SKIN CORROSION FROM STA 495 TO STA 504 AT STR 26L.  REMOVED CORROSION AND ACCOMPLISHED SKIN LAP REPAIR PER SRM 53-30-3.  TST:  66,905.01 HOURS.  CYCLES, 46,891.  (X)
